cyclocross

Cyclo Cross National Championships

Cyclocross
16 August 2020
Hutt Valley, Wellington

Huttcross

events@cyclingnewzealand.nz

+64 7 823 0716

Aotearoa Cross Fest is New Zealand's annual cyclocross festival catering for racers of all abilities as well as attracting New Zealand's top 'cross racers to contest National Champion title honours.  Click here for all festival information and updates!

The Huttcross club will host the championships in Wellington (Hutt Valley) in August 2020 (date yet to be confirmed) as part of Aotearoa Crossfest.

Photo's credit of Andrew@ATPhoto

Entries will open in May 2020.
 
Entries will be accepted at the venue the day before racing (9.30am - 12pm) for Non-UCI categories only.
 
  • The National Cyclo-cross Championships races include UCI and Non-UCI categories.
  • Categories are available for riders aged 13+
  • All entries (in both UCI and Non-UCI) are required to be a member of a Cycling New Zealand affiliated Road & Track club, Mountain Bike club or Cyclo-cross club*.
  • All entries in UCI categories must be 2020 Cycling New Zealand annual licence holders.
  • All entries in Non-UCI categories must be a 2020 Cycling New Zealand annual license holder or purchase a Cycling New Zealand one-day licence ($10) at the time of entry.
  • To obtain an annual Cycling New Zealand license click here https://www.cyclingnewzealand.nz/join

 

*Cyclo Cross clubs are currently not recognized as affiliated clubs through the Cycling New Zealand Constitution. However, the Cycling New Zealand board have agreed to recognise Cyclo Cross Clubs who meet the criteria, apply and are accepted as an Associate Member of Cycling New Zealand (as per Clause 8 in the Cycling New Zealand Constitution), as an Affiliated Club, specifically for the purpose for their members to obtain a Cycling New Zealand license to participate in the 2020 Cyclo Cross National Championships.
 
Currently this includes Huttcross and Southern Cross CX clubs.
 
This means that any current member of Huttcross or Southern Cross CX who does not currently hold a Cycling New Zealand licence (through a membership of a R&T or MTB club) can use their membership of these clubs to gain access to a Cycling New Zealand licence.  To renew or obtain a Cycling New Zealand licence, please click here.  For any other licencing questions please contact membership@cyclingnewzealand.nz or call 07 823 0716
 
 
For more information on entries and tickets check out the Aotearoa Cross Fest page.

 

ENTRY FEES

 
Event Cycling New Zealand (Annual) Licence Holder                                             Non-Licence Holder (Fee includes a Cycling New Zealand One-Day Licence)                                  

UCI Categories (Elite/U23/U19-Junior)                         
$60
[For entries received by 29 July 2020]                    

$70 
[For entries received by 5 August 2020]     ENTRIES CLOSE ONLINE 5 August 2020. NO LATE ENTRIES ACCEPTED.                                  
N/A- All entries in UCI Categories must be a 2020 Cycling New Zealand licence holders.
     
Non-UCI Categories (U15, U17, Sport, Masters) 

$60
[For entries received by 29 July 2020]

                                 

$70
[For entries received by 5 August 2020]                                  

$80
[For entries received at event -  Saturday only]

If field limits are not reached

$70
[For entries received by 29 July 2020] 

                   

$80
[For entries received by 5 August 2020]  

              

$90
[
For entries received at event - Saturday only]

If field limits are not reached

 
 

WITHDRAWALS/REFUNDS

Withdrawals received before 5 August 2020 will be eligible for a refund.  Requests are to be emailed to events@cyclingnewzealand.nz.  If accepted, a refund of the entry fee less $20 will be payable.  There are no refunds after this date.
   

ENTRY TERMS AND CONDITIONS

Click here to view a copy of the event entry terms and conditions.
Click here to view a copy of the one day licence terms and conditions.
Click here to view a copy of the Cycling New Zealand Code of Conduct.
Click here to view a copy of the UCI Rules and Regulations.
 

ENTRY ELIGIBILITY & CRITERIA

UCI Categories (Elite, U23 and Junior)
Open to all NZL Riders (only)
All riders must hold an appropriate and current CNZ Licence (Elite/U23 = Adult; U19 = Youth Licence) AND
All riders must be a paid and current member of a CNZ Affiliated Club (MTB, CX or Road)
 
Age Grade (Non-UCI) Categories
Open to riders of all nationalities
All riders must hold either an appropriate and current CNZ Licence (Masters/Senior = Adult; U15, U17 = Youth Licence) OR
Purchase a One Day Special Event Cycling New Zealand Licence AND
All riders must be a paid and current member of a CNZ Affiliated Club (MTB, CX or Road)
 
Click HERE to purchase a CNZ licence
 
Click HERE to find your local CNZ affiliated club

EVENT CATEGORIES 

Categories available for Men (Boys) and Women (Girls).  
 
Please note that this Event is part of the 2021 Cyclocross season.  As all Cyclocross National Championships are run in advance, UCI points are included in the ranking on January 14, 2021.  Therefore the age considered for this Championship is 31 Dec 2021.
 
UCI Categories


   
Elite - Riders aged 23 or over (as at 31 December 2021)

U23 - Riders aged between 19 - 22 (as at 31 December 2021)
 
U19 - Riders aged between 17 - 18 (as at 31 December 2021)
 
The Elite/U23 Men's and Elite/U23/U19 Women's race will be run as a COMBINED RACE (Only 3 medals awarded).  In the case of a U23 (or U19 Women) winning the Combined Race only one (Elite) National Jersey will be awarded to that rider. 
 

There is a separate U19 Men's race and the winner will be awarded the Junior National Jersey.
 
NON - UCI Categories
 
 
                    
U15 - For Riders aged between 13 - 14 (as at 31 December 2021)

U17 - For Riders aged between 15 - 16  (as at 31 December 2021)

Sport- For Riders aged between 17 - 29 (as at 31 December 2021)

Masters 1 - For Riders aged between 30 - 39 (as at 31 December 2021)

Masters 2 - For Riders aged between 40 - 49 (as at 31 December 2021)

Masters 3 - For Riders aged between 50 - 59  (as at 31 December 2021)
 
Masters 4 - For Riders aged 60+ (as at 31 December 2021)

EVENT PROGRAMME

Date Time Event Event length
Saturday 15 August 9.00am - 2.00pm Registration  
10.00am - 12.00pm Open Practrice  
9.00am - 10.00am CX Skills Clinic 60mins
12.00pm - 12.30pm RWYB / Allcomers 30mins
1.00pm - 1.20pm Mighty CX (U10, U8) 20mins (1 lap)
1.20pm - 1.40pm Mighty CX (U10, U12) 20mins (2 laps)
2.00pm - 2.30pm SSCX & Tracklocross Nationals 30mins
3.00pm - 4.00pm Open Practice  
 
Sunday 16 August 8.00am - 12.00pm Registration  
  8.00am - 9.00am Open Practice  
  9.00am - 9.45am Men M1, M2 45mins
  10.15am - 11.00am Men M3, M4, M5 45mins
  11.30am - 12.10pm Men U15, U17, U19 40mins
  12.20pm - 12.45pm Open Practice  
  1.00pm - 1.45pm Women WE, WU, WJ*, All Masters, U15, U17 45mins
  2.30pm - 3.30pm Men ME, MU 60mins
 
 
*If sufficient WJ entries could consider separate race. WJ is UCI cat for 2020 CX season.
 
 
Race Bike Tyres Bars Gears
Run What You Brung Any (except no e-bikes or pedal assist) Any Any Any
Mighty CX Any Any Any Any
SSCX Fully rigid - MTB / CX Max 40mm width Drops or flat bars One
Tracklocross Fully rigid - MTB / CX Max 40mm width  Drops or flat bars Fixed wheel
CX (UCI), U19, U23, Elite CX only Max 33mm width Drops Any
CX (non UCI) All Masters, U17, U15 CX only Max 35mm width Drops Any

EVENT COURSES

To be advised.
 
 
Race durations are given as a guide only and may be subject to change on race day as decided by the President of the Commissaires Panel.
 
Category Target Race Time
U19 Junior Men 40 minutes
Elite Women (U19, U23, Elite) 45 minutes
Elite Men (U23, Elite) 60 minutes
National Age Group Races 45 minutes
 
The Cyclo Cross National Championships will be held on a course that meets UCI regulations for cyclocross. This is your opportunity to experience the real deal!
 
Cyclocross is raced in a safe off-road environment and as such is particularly suited to kids and novice riders as well as our top elite racers.

EVENT TECHNICAL GUIDE

2020 Event technical guide not yet available.
 
2019 Event Technical Guide (Event Manual) is available to view here

HEALTH AND SAFETY

The safety of the riders, officials, volunteer and spectators are included in the event planning. 
 
 
 
If you have any questions or concerns regarding Health and Safety please report to the Chief Commissaire or to the Race Manager

RULES AND REGULATIONS

Rules
Racing will be conducted under UCI Cyclo Cross regulations and Cycling New Zealand Code of Conduct
 
All riders must have the appropriate Cycling New Zealand licence.
 
Sanctions
The UCI scale of penalties will apply.
 
Equipment
For UCI Categories (Elite/U23/U19), bicycles must conform to current UCI regulations and must have drop handlebars and a maximum tyre width of 33mm*
For Non-UCI Categories (all Age Grades except for U15), bicycles must have drop handlebars and a maximum tyre width of 35mm*
U15 and kids categories can be raced on any bicycle.
*Note: Different rim and tyre combinations can result in variance between the actual tyre width compared to the width stated by the manufacturer on the sidewall. Please check the actual tyre width on your bicycle before the event to ensure it is compliant.

EVENT OFFICIALS

This is a Cycling New Zealand event.
 
The Event Delivery Partner is Huttcross
 
 
Event Director - to be appointed
 
Event Manager - to be appointed
 
Cycling New Zealand contact - Sarah Blake  sarah.blake@cyclingnewzealand.nz 
 
Chief Commissaire - to be appointed
 
Assistant Commissaires - to be appointed